# SDR DL757972199

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drag Strut
- Part number: 311N37302
- Condition: Broken
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 ENGINE DIAGONAL DRAG BRACE.  REPAIR FOR SEVERED LUG.  THE DIAGONAL DRAG BRACE ON THE NR 2 ENGINE WAS FOUND WITH A SEVERED LUG.  THE DRAG BRACE WAS REPLACED AND THE PYLON INSPECTED PER ER/A373001-14.
